MAUDE Adverse Event Report: CORDIS CORPORATION SMART 120 150, SFA - 7X150MM; SMART SX ILIAC SFA (FGE)

CORDIS CORPORATION SMART 120 150, SFA - 7X150MM; SMART SX ILIAC SFA (FGE)
Model Number C07150ML
Medical Device Problem Code Premature Activation (1484)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 09/15/2016
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A device history record review was performed and showed that these lots of products met all requirements per the applicable manufacturing quality plan.This device is available for analysis but has not yet been received.Additional information is pending and will be submitted within 30 days upon receipt.
 
Event or Problem Description
As reported, during a superficial femoral artery (sfa) stenting procedure with an initial non-cordis stent placed at the ostium, a smart 120 150 sfa 7 x 150 mm.And a smart control iliac 6 x 40ml.Appeared to get hung up on the non-cordis stent and unsheath during advancement.After several attempts they were removed and still intact.Other smart stents were used and the outcome was good.Additional information has been requested.
 
Additional Manufacturer Narrative
Complaint conclusion- during a superficial femoral artery (sfa) stenting procedure with an initial non-cordis stent placed at the ostium, a smart 120 150 sfa 7 x 150 mm.And a smart control iliac 6 x 40ml.Appeared to get hung up on a non-cordis stent and unsheathed during advancement.  after several attempts they were removed and were found to still be intact.Other smart stents were used and the outcome was good.Additional information has been requested, but no further information has been provided.The products were not returned for analysis.(b)(4), a device history record (dhr) review of lot 17477184 revealed no anomalies or non-conformances during the manufacturing and inspection processes that can be associated with the reported event.(b)(4), a device history record (dhr) review of lot 17462197 revealed no anomalies or non-conformances during the manufacturing and inspection processes that can be associated with the reported event.The reported ¿stent delivery system (sds)-ses deployment difficulty - premature/in patient - during advancement¿ could not be confirmed as the devices were not returned for analysis.The exact cause could not be determined.The presence of a previously implanted stent contributed to the reported event as described in the event description.According to the instructions for use ¿placing multiple overlapping stents in the sfa may increase the possibility of stent fracture.Recrossing a partially or fully deployed stent with adjunct devices must be performed with caution.Evaluate the distal end of the catheter to ensure that the stent is contained within the outer sheath.Do not use if the stent is partially deployed.Note: if resistance is met during delivery system introduction, the system should be withdrawn and another system should be used.¿ neither the dhr nor the information available suggests a design or manufacturing related cause for the reported event; therefore, no corrective/preventive action will be taken.

Brand Name
SMART 120 150, SFA - 7X150MM
Common Device Name
SMART SX ILIAC SFA (FGE)
Manufacturer (Section D)
CORDIS CORPORATION
14201 nw 60th ave
miami lakes FL 33014
MDR Report Key6032174
Report Number9616099-2016-00661
Device Sequence Number10776873
Product Code FGE
UDI-Device Identifier20705032063439
UDI-Public20705032063439
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K042969
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/09/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/31/2018
Device Model NumberC07150ML
Device Catalogue NumberC07150ML
Device Lot Number17462197
Was Device Available for Evaluation? No
Distributor Facility Aware Date12/29/2016
Type of Report(Section G)FDA Requested
Initial Date Received by Manufacturer 09/16/2016
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date10/15/2016
Supplement Report FDA Received Date01/09/2017
Patient Sequence Number1